Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 27, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Apr 3, 2012, 6:28 PM CDT for Childress County, Hall County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2012, 6:28 PM CDT (23:28 UTC)
- Expired
- Apr 3, 2012, 6:59 PM CDT
- In force
- 31 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Childress County, TX, Hall County, TX
The radar
The Altus AFB radar (KFDR), 112 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.5 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2685 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 239 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
017
WUUS54 KLUB 032328
SVRLUB
TXC075-191-040030-
/O.NEW.KLUB.SV.W.0027.120403T2328Z-120404T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
628 PM CDT TUE APR 3 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HALL COUNTY IN THE PANHANDLE OF TEXAS.
NORTHERN CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS.
* UNTIL 730 PM CDT
* AT 621 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTH OF ESTELLINE...OR 8 MILES SOUTHEAST OF MEMPHIS...AND MOVING
EAST AT 25 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE
ESTELLINE...HIGHWAY 287 IN NORTHEAST HALL COUNTY AND RURAL
PORTIONS OF CENTRAL AND NORTHERN CHILDRESS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
&&
LAT...LON 3474 9999 3444 9999 3444 10000 3456 10055
3471 10054 3475 10019 3475 10000
TIME...MOT...LOC 2327Z 280DEG 21KT 3463 10041
$$2 follow-up statements
627
WWUS54 KLUB 032348
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
648 PM CDT TUE APR 3 2012
TXC191-032357-
/O.CAN.KLUB.SV.W.0027.000000T0000Z-120404T0030Z/
HALL TX-
648 PM CDT TUE APR 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HALL COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST OUT OF HALL
COUNTY.
LAT...LON 3474 9999 3456 10000 3452 9999 3444 10000
3453 10042 3472 10042 3474 10033 3474 10023
3475 10022 3475 10000
TIME...MOT...LOC 2347Z 280DEG 16KT 3462 10032
$$
TXC075-040030-
/O.CON.KLUB.SV.W.0027.000000T0000Z-120404T0030Z/
CHILDRESS TX-
648 PM CDT TUE APR 3 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CHILDRESS COUNTY UNTIL 730 PM CDT...
AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13 MILES
SOUTHEAST OF MEMPHIS...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN CHILDRESS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3474 9999 3456 10000 3452 9999 3444 10000
3453 10042 3472 10042 3474 10033 3474 10023
3475 10022 3475 10000
TIME...MOT...LOC 2347Z 280DEG 16KT 3462 10032
$$699
WWUS54 KLUB 032359
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
659 PM CDT TUE APR 3 2012
TXC075-040008-
/O.CAN.KLUB.SV.W.0027.000000T0000Z-120404T0030Z/
CHILDRESS TX-
659 PM CDT TUE APR 3 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHILDRESS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM AS IT MOVE EASTWARD AROUND 20 MPH ACROSS
NORTHERN CHILDRESS COUNTY.
LAT...LON 3474 9999 3456 10000 3452 9999 3444 10000
3453 10042 3472 10042 3474 10033 3474 10023
3475 10022 3475 10000
TIME...MOT...LOC 2358Z 280DEG 16KT 3461 10026
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 3:30 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Apr 3, 3:30 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 330 PM CDT TUE APR 3 2012 .SHORT TERM... A CLOSED LOW PRESSURE SYSTEM CONTINUES TO SLOWLY DRIFT TO THE EAST THIS AFTERNOON TOWARDS THE NORTHERN TEXAS PANHANDLE. AT THE SURFACE...DRY AIR HAS REMAINED IN PLACE ACROSS MUCH OF THE FORECAST AREA WHILE THE SURFACE COLD FRONT HAS STALLED OUT ACROSS THE FAR NORTHERN ROLLING PLAINS AND DEEPER MOISTURE HAS ALSO REMAINED IN PLACE OVER THE NORTHERN ROLLING PLAINS WHERE THE DRYLINE HAS STALLED OUT. SHOWERS AND AN OCCASIONAL THUNDERSTORM HAS CONTINUED TO DEVELOP OVER THE NORTHERN ROLLING PLAINS AND THIS PRECIPITATION IS REACHING THE GROUND. IN CONTRAST...SHOWERS HAVE TRIED TO DEVELOP OVER THE NORTHWESTERN SOUTH PLAINS INTO THE SOUTHWESTERN TEXAS PANHANDLE BUT THE DRY SUB-CLOUD AIRMASS IS RESULTING IN MUCH OF THE PRECIPITATION EVAPORATING BEFORE REACHING THE GROUND. WITH THE UPPER LEVEL LOW REMAINING NORTH OF THE REGION AND THE FRONTAL BOUNDARY EXPECTED TO RAPIDLY PUSH SOUTH AFTER SUNSET... SHOWERS AND MAYBE AN ISOLATED STORM COULD DEVELOP MAINLY ACROSS THE NORTHERN ROW OF COUNTIES IN THE FORECAST AREA...OR NORTH OF A MULESHOE TO PADUCAH LINE. NEXT BIG ISSUE WILL BE MIN TEMPERATURES FOR TOMORROW MORNING. WITH THE COLD FRONT PUSHING ACROSS THE AREA AND THE POSSIBILITY OF SKIES CLEARING OUT...THE NORTHWESTERN COUNTIES HAVE THE POTENTIAL TO SEE MIN TEMPERATURES FALL TO A FEW DEGREES ABOVE FREEZING. CURRENT THINKING IS THAT WIND SPEEDS WILL STAY UP ENOUGH TO KEEP TEMPERATURES FROM BOTTOMING OUT WHILE WRAP AROUND CLOUD COVER MAY ALSO LIMIT THE AMOUNT OF RADIATIONAL COOLING THAT TAKES PLACE. HOWEVER...TEMPERATURES WILL NEED TO BE EVALUATED CLOSELY THROUGH THE NIGHT TO SEE IF ANY KIND OF FREEZE/FROST ADVISORIES NEED TO BE ISSUED. THE UPPER LEVEL LOW WILL CONTINUE TO PUSH EAST AWAY FROM THE AREA THROUGH THE DAY WEDNESDAY. WINDS WILL START OFF OUT OF THE NORTH TO NORTHWEST BUT GRADUALLY SHIFT TO THE WEST THROUGH THE DAY. COOLER AIRMASS WILL REMAIN IN PLACE SO HIGH TEMPERATURES WILL BE NEAR NORMAL FOR THIS TIME OF YEAR. WIND SPEEDS MAY PUSH UP INTO THE BREEZY RANGE MIDDAY BUT THEN TAPER OFF THROUGH THE AFTERNOON. JORDAN && .LONG TERM... THE STUBBORN UA LOW THAT HAS BEEN LINGERING NEAR THE SOUTHERN PLAINS AS MENTIONED PER THE SHORT TERM DISCUSSION ABOVE...IS EXPECTED TO BE ACROSS CENTRAL OKLAHOMA TOMORROW NIGHT. FORECAST MODELS HINT AT WRAP AROUND MOISTURE MORE SO ACROSS THE EASTERN PANHANDLES DURING THE AFOREMENTIONED PERIOD...WITH PERHAPS MID-LEVEL CLOUDS SKIRTING THE NERN ZONES DUE TO PROGGED DRY LOW LEVEL SOUNDINGS. BREEZY NORTHWEST WINDS BEHIND THE SYSTEM WILL BECOME RATHER LIGHT AND VARIABLE BY EARLY THURSDAY MORNING...AS UA RIDGING COMMENCE TO TRANSLATE EAST ACROSS THE REGION. AS A RESULT...INCREASING HEIGHT FIELDS AND SOUTH TO SOUTHEASTERLY SFC WINDS WILL PROMOTE TEMPS TO WARM BACK INTO THE 80S THURSDAY AND FRIDAY. THE DRYLINE IS EXPECTED TO MAKE A RETURN TO THE CWFA BY THURSDAY AFTERNOON /ALBEIT A BIT DIFFUSED/...AND BE SPATIALLY DISTRIBUTED ON THE CAPROCK. DRIER AIR WILL FILTER ACROSS LOCALES WEST OF THE DRYLINE...HOWEVER WIND SPEEDS APPEAR TO BE RATHER TAMED /AOA 10 KTS/. BY FRIDAY A BROAD PACIFIC UA LOW WILL PROPAGATE NE ACROSS THE NORTHERN ROCKIES...PROMOTING SW FLOW ALOFT AND THUS...A SHARPENED DRYLINE LOCATED ALONG THE EDGE OF THE CAPROCK ESCAPEMENT BY THE AFTERNOON. MODELS SHOW ADEQUATE CONVERGENCE ALONG THE DRYLINE TO SUPPORT THE DEVELOPMENT OF ISOLATED SHOWERS AND THUNDERSTORMS ALONG AND EAST OF THE DRYLINE. A CAPPING INVERSION IN THE EARLY AFTERNOON APPEARS TO BE SIGNIFICANTLY WEAKENED/BROKEN BY AOA 07/00Z...THUS TAPPING INTO SFC-BASED CAPE NEAR 1000 J/KG. DECENT CAPE...INVERTED-V SOUNDING PROFILES AND 20+ KTS OF 0-4KM BULK SHEAR THAT ARE ALIGNED PERPENDICULAR TO THE DRYLINE...SUGGESTS THE POTENTIAL FOR DISCRETE THUNDERSTORMS THAT MAY BRIEFLY APPROACH STRONG LEVELS WITH SMALL HAIL AND GUSTY WINDS BEING THE PRIMARY THREATS. FURTHERMORE...LOCALES WEST OF THE DRYLINE MAY EXPERIENCE BREEZY SOUTHWEST DOWNSLOPING WINDS AND AS SUCH...RELATIVE HUMIDITY VALUES FALLING BELOW 15 PERCENT FRIDAY AFTERNOON. PORTIONS OF THE CAPROCK COULD THEREFORE BE UNDER THE INFLUENCE OF ELEVATED FIRE WEATHER CONDITIONS. FOR FURTHER INFORMATION...PLEASE REFER TO THE FIRE WEATHER DISCUSSION BELOW. THE PRESENCE OF THE DRYLINE WILL COME TO AN END BY SATURDAY AS THE AFOREMENTIONED PACIFIC SYSTEM...PROGGED TO BE ACROSS THE NORTHERN PLAINS...SENDS A COLD FRONT ACROSS THE FA. A RELATIVELY WEAK IMPULSE EMBEDDED IN THE SW FLOW ALOFT...WILL MOVE ACROSS THE REGION AND PROMOTE PRECIP TO DEVELOP ALONG THE STALLED FRONT LOCATED JUST SOUTH OF THE SOUTHERN ZONES SATURDAY EVENING/NIGHT. THE FRONT WILL CONTINUE TO LINGER NEAR SOUTHERN ZONES ON SUNDAY...AS EAST TO NORTHEAST UPSLOPE SFC WINDS ENSUE. MOISTENING SOUNDING PROFILES...PWATS PROGGED TO INCREASE TO 1.00 INCH ACROSS MOST OF THE SOUTH PLAINS...COMBINED WITH THE WARM FRONT SLOWLY LIFTING NORTH VALIDATES SLIGHT CHANCE POPS ACROSS MOST OF THE FA. MODEL SOUNDINGS EXHIBITED DRYING LOW LEVELS ON MONDAY AS THE WARM FRONT CONTINUES TO LIFT NORTH TO THE PANHANDLES. THE BOUNDARY IS EXPECTED TO STALL ACROSS THE PANHANDLES AND BECOME DIFFUSED THROUGHOUT TUESDAY...AS EMBEDDED DISTURBANCES IN THE NW FLOW ALOFT PROMOTE ADDITIONAL PRECIP CHANCES...POSSIBLY ACROSS THE FA. WILL HOWEVER MAINTAIN SILENT POPS BEYOND SUNDAY ATTM...AS TUESDAY BEING DAY 7 OF THE FORECAST LEAVES ROOM FOR MODEL GUIDANCE TO CHANGE. && .FIRE WEATHER... THE DRYLINE WILL SHARPEN NEAR THE CAPROCK ESCARPMENT FRIDAY AFTERNOON...ALLOWING FOR RELATIVE HUMIDITY VALUES TO DROP TO BETWEEN 10 TO 15 ACROSS PORTIONS ON THE CAPROCK/WEST OF THE DRYLINE. 20-FOOT SOUTH TO SOUTHWEST WINDS WILL NEAR 20 MPH ACROSS THE AFOREMENTIONED AREA...AS TEMPS WARM 10 TO 15 DEGREES ABOVE NORM. AS A RESULT...MAY SEE ELEVATED FIRE WEATHER POTENTIAL ON THE CAPROCK...AND THUS ADDITIONAL HIGHLIGHTS BEYOND A MENTION IN THE HAZARDOUS WEATHER OUTLOOK MAY BE REQUIRED...IF LATEST MODEL TRENDS DO NOT CHANGE. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 34 68 41 79 46 / 20 10 0 0 0 TULIA 41 69 42 79 48 / 20 10 0 0 0 PLAINVIEW 43 71 44 80 48 / 10 0 0 0 0 LEVELLAND 41 73 46 80 49 / 0 0 0 0 0 LUBBOCK 43 73 47 80 51 / 10 0 0 0 0 DENVER CITY 38 74 49 83 50 / 0 0 0 0 0 BROWNFIELD 39 74 47 83 50 / 0 0 0 0 0 CHILDRESS 46 72 47 78 52 / 20 10 10 0 0 SPUR 47 76 48 81 52 / 10 0 0 0 0 ASPERMONT 46 79 49 81 54 / 10 0 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 14/29
Hazardous weather outlook, Apr 3, 11:31 AM CDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 1131 AM CDT TUE APR 3 2012 TXZ021>044-041645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1131 AM CDT TUE APR 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS MAY BE POSSIBLE ACROSS THE FAR SOUTHERN TEXAS PANHANDLE...AND FAR NORTHERN SOUTH PLAINS AND FAR NORTHERN ROLLING PLAINS. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE BUT MAY STILL PRODUCE SOME GUSTY WINDS TO 50 MPH AND OCCASIONAL LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE FOR AREAS ON THE CAPROCK ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. JORDAN
In the hours before
Special weather statement, Apr 3, 4:03 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
403 PM CDT TUE APR 3 2012
TXZ026-032130-
CHILDRESS-
403 PM CDT TUE APR 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR CHILDRESS COUNTY...
AT 357 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CHILDRESS...MOVING NORTHEAST AT 10 MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3432 10026 3448 10031 3470 10000 3469 9999
3456 10000 3456 9999 3433 9999
TIME...MOT...LOC 2103Z 236DEG 8KT 3441 10019Special weather statement, Apr 3, 4:31 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
431 PM CDT TUE APR 3 2012
TXZ026-032200-
CHILDRESS-
431 PM CDT TUE APR 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR CHILDRESS COUNTY...
AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SOUTH CENTRAL CHILDRESS COUNTY...MOVING EAST
AT 10 MPH.
NICKEL SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT KIRKLAND AND HIGHWAY 287.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3432 10021 3449 10022 3462 10000 3456 10000
3456 9999 3431 9999
TIME...MOT...LOC 2130Z 267DEG 11KT 3441 10011Special weather statement, Apr 3, 5:48 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
548 PM CDT TUE APR 3 2012
TXZ025-032315-
HALL-
548 PM CDT TUE APR 3 2012
...SIGNIFICANT WEATHER ADVISORY FOR HALL COUNTY...
AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF MEMPHIS...MOVING EAST AT 10
MPH.
PENNY SIZE HAIL...WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT LOCATIONS IN AND AROUND LAKEVIEW...MEMPHIS...
PLASKA COMMUNITY AND HIGHWAY 256 IN NORTHERN HALL COUNTY.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3451 10042 3455 10076 3474 10079 3475 10074
3475 10042
TIME...MOT...LOC 2246Z 261DEG 9KT 3467 10067The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:08 PM CDT | Special Weather Statement | LUB | King | 7 min |
| Apr 2, 8:20 PM CDT | Special Weather Statement | LUB | Childress | 25 min |
| Apr 3, 4:03 PM CDT | Special Weather Statement | LUB | Childress | 27 min |
| Apr 3, 4:31 PM CDT | Special Weather Statement | LUB | Childress | 29 min |
| Apr 3, 4:43 PM CDT | Severe Thunderstorm Warning | LUB | Childress | 34 min |
| Apr 3, 5:48 PM CDT | Special Weather Statement | LUB | Hall | 27 min |
| Apr 3, 6:01 PM CDT | Severe Thunderstorm Warning | LUB | Hall | 29 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.